# SDR AALA202210253970

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 49,873 hours, 24,386 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB AND FIRST FEW MINUTES AT CRUISE FL 250 STRONG PUNGENT SMELL NOTED MID-CABIN ROW 11' AND IN FLIGHT DECK, SMELL DISSIPATED AFTER 15 MINUTES NO SMOKE. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU DUE TO FINDING EVIDENCE OF AN OIL LEAK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
